# SDR AALA202111111116

- Difficulty date: November 9, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 21,314 hours, 10,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT SEAT 27C HAS WIRE PULLED OUT OF CONNECTOR. PER ESPM 20-44-29, REPAIRED WIRE CONNECTION FOR SEAT 27C EMERGENCY LIGHT.
